Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 367, Number 1

All articles in this issue are freely accessible.

An $L^p$ regularity theory for harmonic maps
Roger Moser.
Trans. Amer. Math. Soc. 367 (2015), 1-30
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The equality case of the Penrose inequality for asymptotically flat graphs
Lan-Hsuan Huang and Damin Wu.
Trans. Amer. Math. Soc. 367 (2015), 31-47
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Eikonal equations in metric spaces
Yoshikazu Giga, Nao Hamamuki and Atsushi Nakayasu.
Trans. Amer. Math. Soc. 367 (2015), 49-66
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The Brezis-Nirenberg result for the fractional Laplacian
Raffaella Servadei and Enrico Valdinoci.
Trans. Amer. Math. Soc. 367 (2015), 67-102
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Cohomological support loci of varieties of Albanese fiber dimension one
Zhi Jiang and Hao Sun.
Trans. Amer. Math. Soc. 367 (2015), 103-119
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Heat kernel based decomposition of spaces of distributions in the framework of Dirichlet spaces
Gerard Kerkyacharian and Pencho Petrushev.
Trans. Amer. Math. Soc. 367 (2015), 121-189
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Mennicke symbols, $K$-cohomology and a Bass-Kubota theorem
J. Fasel.
Trans. Amer. Math. Soc. 367 (2015), 191-208
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Adding a lot of Cohen reals by adding a few. I
Moti Gitik and Mohammad Golshani.
Trans. Amer. Math. Soc. 367 (2015), 209-229
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Uniform algebras invariant under every homeomorphism
Alexander J. Izzo.
Trans. Amer. Math. Soc. 367 (2015), 231-250
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Singularity structures for noncommutative spaces
Shantanu Dave and Michael Kunzinger.
Trans. Amer. Math. Soc. 367 (2015), 251-273
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Natural numerosities of sets of tuples
Marco Forti and Giuseppe Morana Roccasalvo.
Trans. Amer. Math. Soc. 367 (2015), 275-292
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Essential normality and the decomposability of homogeneous submodules
Matthew Kennedy.
Trans. Amer. Math. Soc. 367 (2015), 293-311
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Amitsur’s conjecture for polynomial $H$-identities of $H$-module Lie algebras
A. S. Gordienko.
Trans. Amer. Math. Soc. 367 (2015), 313-354
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Sierpiński and Carmichael numbers
William Banks, Carrie Finch, Florian Luca, Carl Pomerance and Pantelimon Stănică.
Trans. Amer. Math. Soc. 367 (2015), 355-376
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Annular itineraries for entire functions
P. J. Rippon and G. M. Stallard.
Trans. Amer. Math. Soc. 367 (2015), 377-399
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Selmer companion curves
Barry Mazur and Karl Rubin.
Trans. Amer. Math. Soc. 367 (2015), 401-421
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Asymptotic expansions for Toeplitz operators on symmetric spaces of general type
Miroslav Engliš and Harald Upmeier.
Trans. Amer. Math. Soc. 367 (2015), 423-476
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Boundary Harnack inequality for Markov processes with jumps
Krzysztof Bogdan, Takashi Kumagai and Mateusz Kwaśnicki.
Trans. Amer. Math. Soc. 367 (2015), 477-517
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the classification of fibrations
M. Blomgren and W. Chachólski.
Trans. Amer. Math. Soc. 367 (2015), 519-557
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Embedding Seifert manifolds in $S^4$
Andrew Donald.
Trans. Amer. Math. Soc. 367 (2015), 559-595
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Weyl group multiple Dirichlet series for symmetrizable Kac-Moody root systems
Kyu-Hwan Lee and Yichao Zhang.
Trans. Amer. Math. Soc. 367 (2015), 597-625
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Functions preserving positive definiteness for sparse matrices
Dominique Guillot and Bala Rajaratnam.
Trans. Amer. Math. Soc. 367 (2015), 627-649
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Generalized blow-up of corners and fiber products
Chris Kottke and Richard B. Melrose.
Trans. Amer. Math. Soc. 367 (2015), 651-705
Abstract, references and article information
Full-text PDF Free Access
Wigner-von Neumann type perturbations of periodic Schrödinger operators
Milivoje Lukic and Darren C. Ong.
Trans. Amer. Math. Soc. 367 (2015), 707-724
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Approximating functions on stratified sets
D. Drusvyatskiy and M. Larsson.
Trans. Amer. Math. Soc. 367 (2015), 725-749
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Erratum to “A Connes-amenable, dual Banach algebra need not have a normal, virtual diagonal”
Volker Runde.
Trans. Amer. Math. Soc. 367 (2015), 751-754
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions